# SDR ASAA2025092661153

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 74,841 hours, 39,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Abnormal
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78233008 FOUND L2 DOOR RH OVERWING EMER EXIT DOOR AND R2 DOOR SLIDE EMERGENCY LIGHTS INOP. GROUNDED - YES. RELAMPED L2 DOOR, RH OWING EXIT LTS REF AMM 33-51-04. OPS CK R2 DOOR SLIDE LT OPS NORMAL.
